# SDR COMA0660453

- Difficulty date: July 21, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N518CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7816
- Aircraft time: 8,210 hours, 6,869 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Support
- Part number: 22850281111
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HAS A CRACK ON THE TORQUE BOX SUPPORT (MAIN TRACK SLIDER BLOCK) AT THE UPPER INBD BALLSCREW ACTUATOR.  REPLACED THE LEFT ENGINE NR 2 SUPPORT BLOCK IAW PPBM 71-00-02, AMM 78-11-400-801, AND FORM SK-NAC-001.
